How long can Intetrix be taken for travelers diarrhea?
How long to we need to take intetrix to get rid of travelers diarrhea? The medication is strong and we would like to take for as short a duration as possible. We have taken three doses so far We have been sick for 4 days. Imodium is having no effect.
It is just the name given Traveler's diarrhea else the organism plays the role behind watery diarrhea or loose stool happens during traveling and it should not be treated with Imodium (Imodium checks diarrhea and may cause the paralytic ileum), such diarrhea is self-limiting may not need any treatment only care needs to be taken for dehydration.
If the symptoms persist and severe then antibiotic can be taken like Metronidazole with Ofloxacin, great care needs to be taken for drinking water and diet to avoid the disease.
Hope I have answered your query. Let me know if I can assist you further.
General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi. i have traveled to honduras and have been here for two days and am staying here for a month and i m been having travelers diarrhea and it has happened all day today for every 10-20 minutes about maybe 15 times and have been having this pain in my stomach that means i have to go to the bathroom but it also hurts when i take it out and i m just wondering how long will it last, what can i do to stop it and how can i keep it from happening i am 14 years old. also i have not been eating much because i dont feel that hungry but i do eat. and i am not thirsty
Hi Dr. I was diagnosed with travellers diarrhea 1.5 days ago. However, I had diarrhea before that as well, it got better, but then restarted. I was originally prescribed flagyl for the initial diarrhea. And now have been prescribed cipro for the 2nd bout. I was told by the ER staff that WBCs and RBCs were in my stool. They said this is indicative of travellers diarrhea. However, the Cipro does not seem to be helping and whenever I drink and/or eat (very infrequent for eating) I have to pass a stool minutes later. It s as if whatever passes though my throat goes on to my intestines untouched. Could it be something else?
Dear Dr, I had a problem of Diarrhea two days back and i got it because of having food from outside. Today when i joined the gym back my diarrhea problem started again.Please help me what to do and when to join the gym again
Hi, may I answer your health queries right now ? Please type your query here...I m 37 weeks pregnant.2 weeks ago I was on antibiotics for 2days for yeast infection.I have had diarrhea 2 or3 times everyday up to today.last week Thursday I had a mucus like discharge but there was no blood.now if I go to toilet to urinate it s painful
I have been having problems with mucus in my stool , it s usually a yellow color and it either comes out in long strands or just lays in the water. My stool is not firm but either loose to not even together, instead it looks like dirt in water. When I am having this problem I have severe stomach cramps , and a lot of gas. Also I have several BMs in the range of a half hour, usually right after I eat or even drink sometimes. I have no known allergies to any foods. What do I do? This has been occurring for about 2 months.
So ive been having diarrhea about 3 to 4 times a day for about 3 weeks now. Ive had diarrhea in the past but never this much for this amount of time and never this bad. So I noticed that I have some blood in my stool and ive been having a lot of gas and cramping lately and my eating habbits have not changed. Ive been sleeping a lot lately as well. I just dont know whats wrong with me. I don t chew gum and I hardly eat things like popcicles or anything thats generally high with corn syrup .
I have diarrhea but only blood and mucus come out . It looks to be about 2 or 3 oz each time. The blood is heavy and falls to the bottom of the toilet bowl. I have severe abdominal pain and cannot hold down water or food. When I take a sip of water about 10-15 min. later the abdominal pain becomes more severe and and I pass a lot of blood. I also have chills and I m dizzy. My ex-husband cancelled my health insurance so I m no longer covered otherwise I d head straight to the E.R. I ve never had hemorrhoids but that seems to be the consensus by family and friends because of the color of the blood. What else could it be? Thank you for your time.
Hello Sir, I was having Jaundice a month back, my bilirubin level was 5 at its XXXXXXX .on the 9th of November..was hospitalised for a week and then my bilirubin was 2..now it is 1.5..and also my sgpt and sgot are in its range.. I wanted to know...